# SDR GTIA2017101802200

- Difficulty date: October 13, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 44,591 hours, 21,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD POST HAS A CRACK AT FRAMES 3 - 4.  REPAIRED IAW EO 5311-1768
